Jump to content

Photo

Accutane Face Peeling


2 replies to this topic

#1 timbits

timbits

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 04-April 13

Posted 04 April 2013 - 09:56 PM

I am on 40mg for six months. Currently on month 2. I am wondering if I should use a moisturizer for my face peeling. Will the dryness on my face cause more acne?

 

Thank you board.



#2 Tyrean

Tyrean

    Junior Member

  • Members
  • Posts & Likes
    Posts: 60
    Likes: 4
About Me
  • Joined: 09-February 13

Posted 04 April 2013 - 11:02 PM

I wouldn't say the dryness will cause more acne for your skin, but it can be annoying, so yes definitely moisturize!

 

I'm using Cetaphil Moisturizer only about once a day since my skin isn't too dry but it helps



#3 Foxy05

Foxy05

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Male
  • Location:United States
  • Interests:Graphics Designing & Web-Coding
  • Joined: 01-April 13

Posted 05 April 2013 - 05:49 AM

Only if you don't maintain a healthy diet and don't touch your face.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users